cardiologist-icon
Dry cough after angioplas
3 days before my father had angioplasty and next day he has been discharged . A stent was placed . He is facing too much dry cough in night. Dr have gave medicine but that is not helping. I am worried , does this affect the stent and heart??
3159 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

There are many possible explanations What drugs is the patient currently on.  An ACE inhibitor can cause dry cough Also what about his heart function sometimes CHF can also cause cough Cough inform will not affect the stent Dr Ashish Srivastava General Physician and Clinical Cardiologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
First thing it would affect stent. But we need to decide wether cough is relate to heart or not? Also if there is medicines which cause cough. Please send me the list of medicines he is on also what's the LVEF like
Next Steps
Send the medicine details and reports
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Please check with your doctor if your prescription contains an ace inhibitor which is usually there in most post angioplasty prescription. It can cause dry cough. Stent will not be affected by cough. Other reasons are also possible but if cough started post angioplasty then this is quite likely
Next Steps
Consult your cardiologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Dry hard cough causes
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.